# SDR SWAA2022082639797

- Difficulty date: August 8, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 70,697 hours, 34,642 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY STRINGER CLIP AT BS 767 LBL 15. / [01] NO FOUND ALLOWABLE DAMAGED FOR THIS PART IN SRM; REPAIR PART BY REMPLACEMENT PER SRM 51-10-02-0G-0 STEP 9;[02] REMOVED STRINGER CLIP AT AFT CARGO BAY BS 767 LBL 15 STR-26L PER SRM 51-40-02;[03] VERIFIED CORRECTIVE ACTION 1 AND 2;[04] LOCATED AND DRILLED NEW STRINGER CLIP AT B/S 767 STR 26L/H LOT# 1480783-2 IAW SRM 51-40-05 AND DWG: 146A1260 REV:-;[05] OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTION 4. OK TO INSTALL;[07] INSTALLED NEW STRINGER CLIP AT B/S 767 STR 26L/H IAW SRM 51-40-02 AND DWG: 146A1260 REV:-;[08] VERIFIED CORRECTIVE ACTION #7. VERIFIED MEASUREMENT TABLE.
